Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 13, 2014, 9:45 AM CST for 4 counties in Florida. It took effect at Feb 13, 2014, 12:00 PM CST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2014, 9:45 AM CST (15:45 UTC)
- In effect from
- Feb 13, 2014, 12:00 PM CST
- Expired
- Feb 20, 2014, 8:47 PM CST
- In force
- 7 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 18.61 ft at Feb 17, 2014, 10:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
433 WGUS42 KTAE 131545 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1045 AM EST THU FEB 13 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-141545- /O.NEW.KTAE.FL.W.0002.140213T1800Z-000000T0000Z/ /BLOF1.1.ER.140213T1800Z.140217T0000Z.000000T0000Z.NO/ 945 AM CST THU FEB 13 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.9 FEET BY MONDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
12 follow-up statements
715 WGUS82 KTAE 141610 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1110 AM EST FRI FEB 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-151610- /O.CON.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140215T0000Z.000000T0000Z.NO/ 1010 AM CST FRI FEB 14 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM FRIDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY THIS EVENING THEN BEGIN FALLING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
136 WGUS82 KTAE 151411 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 911 AM EST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-161411- /O.CON.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140216T0000Z.000000T0000Z.NO/ 811 AM CST SAT FEB 15 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 AM SATURDAY THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY THIS EVENING THEN BEGIN FALLING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
650 WGUS82 KTAE 160205 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 PM EST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-170205- /O.CON.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140218T0600Z.000000T0000Z.NO/ 805 PM CST SAT FEB 15 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SATURDAY THE STAGE WAS 17.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY EARLY TUESDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
423 WGUS82 KTAE 161512 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1012 AM EST SUN FEB 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-171512- /O.CON.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140217T0000Z.000000T0000Z.NO/ 912 AM CST SUN FEB 16 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SUNDAY THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING THEN BEGIN FALLING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
508 WGUS82 KTAE 170211 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 911 PM EST SUN FEB 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-180211- /O.CON.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140217T1200Z.000000T0000Z.NO/ 811 PM CST SUN FEB 16 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SUNDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY MONDAY MORNING. THE RIVER SHOULD SLOWLY BEGIN TO FALL TUESDAY EVENING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
037 WGUS82 KTAE 171519 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1019 AM EST MON FEB 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-181519- /O.EXT.KTAE.FL.W.0002.000000T0000Z-140222T1630Z/ /BLOF1.1.ER.140214T0118Z.140217T1800Z.140222T1030Z.NO/ 919 AM CST MON FEB 17 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM MONDAY THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
987 WGUS82 KTAE 180225 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 925 PM EST MON FEB 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-190225- /O.EXT.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140217T1415Z.000000T0000Z.NO/ 825 PM CST MON FEB 17 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM MONDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL STAY NEAR 18.5 FEET UNTIL WEDNESDAY MORNING AND THEN BEGIN TO FALL. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
022 WGUS82 KTAE 181519 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1019 AM EST TUE FEB 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-191519- /O.CON.KTAE.FL.W.0002.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.140214T0118Z.140217T1415Z.000000T0000Z.NO/ 919 AM CST TUE FEB 18 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM TUESDAY THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
235 WGUS82 KTAE 191505 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1005 AM EST WED FEB 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-201505- /O.EXT.KTAE.FL.W.0002.000000T0000Z-140220T2230Z/ /BLOF1.1.ER.140214T0118Z.140217T1415Z.140220T1630Z.NO/ 905 AM CST WED FEB 19 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM WEDNESDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
060 WGUS82 KTAE 200032 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 732 PM EST WED FEB 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-202024- /O.EXT.KTAE.FL.W.0002.000000T0000Z-140220T2024Z/ /BLOF1.1.ER.140214T0118Z.140217T1415Z.140220T1424Z.NO/ 632 PM CST WED FEB 19 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM WEDNESDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
242 WGUS82 KTAE 201458 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 AM EST THU FEB 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-211458- /O.EXT.KTAE.FL.W.0002.000000T0000Z-140221T1800Z/ /BLOF1.1.ER.140214T0118Z.140217T1415Z.140221T1200Z.NO/ 858 AM CST THU FEB 20 2014 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM THURSDAY THE STAGE WAS 15.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
242 WGUS82 KTAE 210247 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 947 PM EST THU FEB 20 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-210317- /O.CAN.KTAE.FL.W.0002.000000T0000Z-140221T1800Z/ /BLOF1.1.ER.140214T0118Z.140217T1415Z.140220T2327Z.NO/ 847 PM CST THU FEB 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * AT 8:15 PM THURSDAY THE STAGE WAS 14.7 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 5:27 PM THURSDAY. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.4 FEET BY SATURDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 13, 7:37 AM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 13, 7:37 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 AM EST Thu Feb 13 2014
...Brief Period of Flurries or Light Sleet Across Occurring Across
South Central Georgia This Morning...
.Near Term [Through Today]...
As a vigorous vort lobe rotated through the base of the long wave
trough this morning, there is just enough lift being induced to
produce some light wintry precipitation this morning across South
Central GA. We have received a report of a light dusting of snow
in Turner County and Moody AFB has UP in their ob, typically a
sign of sleet falling. This should rotate east of our forecast
area by 15z.
Another forecast challenge for today will be just how quickly the
cold dome lifts northeast out of the region. This is significant
since mixing will be limited under the dome, thereby keeping a
solid low cloud deck in place. At this time, confidence is high
that southeast Alabama and the western Florida Panhandle will
scour out the low clouds by mid-morning, with scattering
continuing to a line from Albany south through Tallahassee by
noon-ish. Our northeastern GA counties is where confidence is a
bit lower, though the current forecast advertises clearing late in
the afternoon. As you may expect, the temperature forecast will
depend largely on the erosion of the low cloud deck. Expect mid to
upper 50s southwest of a line from Valdosta to Blakely, gradually
decreasing to the northeast to around 50 degrees in Ben Hill
county.
It will be another breezy afternoon with winds sustained in the 10
to 15 mph range, with occasional gusts as high as 30 mph. The top
end of these ranges is most likely across Alabama and Georgia.
&&
.Prev Discussion [653 AM EST]...
.Short Term [Tonight Through Saturday]...
As the intense winter storm moves up the eastern seaboard tonight,
high pressure will build over the northeastern Gulf. Coupled with
mostly clear skies, this will allow for good radiational cooling
tonight, with temperatures forecast to fall to near freezing
across much of the area. Lowest temperatures (28-30 deg) are
mostly likely over the eastern half of the area, where approaching
high clouds are not likely to be as much of an issue as for the
western half.
Despite a broad trough in place over the eastern CONUS for Friday,
full sunshine for most of the area should allow temperatures to
rise to near normal values for mid-February (mid 60s). A potent
shortwave is forecast to dig into the base of the mean trough
Friday night. With no return flow to speak of, the system and its
associated front will be moisture starved. However, with such
strong upper forcing, expect to see a few showers precede the
front during the overnight hours as it races across the forecast
area.
Any precip should be out of the region by early Saturday, with
sunny skies and seasonable temperatures expected (60s for most
locations).
.Long Term [Saturday Night Through Thursday]...
A area of high pressure will move into the area bringing drier,
cooler conditions until early next week. A shortwave propagating
though the Northern plains will allow a low to form with an
associated cold front. This front is expected to pass through our
area late Monday evening into Tuesday. Chances for precipitation
with this front remain low and are limited to the northern portion
of the forecast area.
.Aviation...
[Through 12Z Friday]
Mostly MVFR ceilings (with patches of IFR) will gradually scatter
from west to east through the day today (detailed further in the
section below). Expect gusty northwest winds, possibly as high as
30 knots at times near KDHN and KABY.
.Marine...
Winds and seas will gradually diminish today in the wake of a cold
front. Expect conditions to drop below advisory levels by late
this morning. High pressure will build over the waters tonight,
keeping winds light. Winds and seas will increase again Friday
night into Saturday as another front crosses the waters. By
Saturday night into early next week, a period of lighter winds is
expected.
.Fire Weather...
Relative humidity levels will remain above critical thresholds
for the next several days, and hazardous fire weather conditions
are not anticipated.
.Hydrology...
Widespread rainfall totals of 1-2 inches were measured across the
region, with some areas of southwest Georgia getting around 3
inches. This rain is forecast to cause rises on area rivers, with
the Choctawhatchee and Apalachicola expected to near minor flood
levels.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 57 31 65 44 66 / 0 0 0 20 10
Panama City 57 44 65 52 64 / 0 0 0 20 10
Dothan 56 34 64 43 62 / 0 0 10 20 10
Albany 53 33 64 44 62 / 0 0 0 20 10
Valdosta 54 32 65 44 65 / 0 0 0 20 10
Cross City 57 30 65 46 69 / 0 0 0 10 10
Apalachicola 57 44 62 53 65 / 0 0 0 20 10
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Gulf.
GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
Bay-Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
to Destin FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Destin FL from 20 to 60 NM.
&&
NEAR TERM...WOOL/HARRIGAN
SHORT TERM...CAMP
LONG TERM...MOORE
AVIATION...HARRIGAN
MARINE...CAMP
FIRE WEATHER...HARRIGAN
HYDROLOGY...WESTON/CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 9:52 AM CST | River Flood Warning | TAE | Holmes, Washington | 5 days |
| Feb 13, 9:52 AM CST | River Flood Warning | TAE | Walton | 7 days |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.